Mahler bases and elementary p-adic analysis
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 597-620.

Various theorems in elementary p-adic analysis, commonly proved only for p , and summarized in [4], are generalized to any local field, using the concept of a Mahler basis. In the last section we explain the relation of these results to the work [10]. The paper is largely self-contained.

Divers théorèmes d’analyse p-adique élémentaires, souvent prouvés uniquement sur p (cf. [4]), sont généralisés à tout corps local, avec l’aide de la notion de base de Mahler. Dans la dernière section nous expliquons la relation entre nos résultats et ceux de [10].

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.955
Classification: 11S31,  11S80
Keywords: Mahler’s theorem, Amice transform, locally analytic distributions, Lubin-Tate groups
Ehud de Shalit 1

1 Hebrew University Jerusalem, Israel
@article{JTNB_2016__28_3_597_0,
     author = {Ehud de Shalit},
     title = {Mahler bases and elementary $p$-adic analysis},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {597--620},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.955},
     mrnumber = {3610689},
     zbl = {1409.11113},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.955/}
}
TY  - JOUR
TI  - Mahler bases and elementary $p$-adic analysis
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 597
EP  - 620
VL  - 28
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.955/
UR  - https://www.ams.org/mathscinet-getitem?mr=3610689
UR  - https://zbmath.org/?q=an%3A1409.11113
UR  - https://doi.org/10.5802/jtnb.955
DO  - 10.5802/jtnb.955
LA  - en
ID  - JTNB_2016__28_3_597_0
ER  - 
%0 Journal Article
%T Mahler bases and elementary $p$-adic analysis
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 597-620
%V 28
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.955
%R 10.5802/jtnb.955
%G en
%F JTNB_2016__28_3_597_0
Ehud de Shalit. Mahler bases and elementary $p$-adic analysis. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 597-620. doi : 10.5802/jtnb.955. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.955/

[1] Y. Amice, « Interpolation p-adique », Bull. Soc. Math. France 92 (1964), p. 117-180. | Article

[2] D. Barsky, « Fonctions k-lipschitziennes sur un anneau local et polynômes à valeurs entières », Bull. Soc. Math. France 101 (1973), p. 397-411. | Article | Zbl: 0291.12107

[3] J.-L. Chabert & P.-J. Cahen, « Old problems and new questions around integer-valued polynomials and factorial sequences », in Multiplicative ideal theory in commutative algebra, Springer, New York, 2006, p. 89-108. | Article | Zbl: 1117.13022

[4] P. Colmez, « Fonctions d’une variable p-adique », Astérisque (2010), no. 330, p. 13-59. | Numdam

[5] J. Lubin & J. Tate, « Formal complex multiplication in local fields », Ann. of Math. (2) 81 (1965), p. 380-387. | Article | MR: 172878 | Zbl: 0128.26501

[6] K. Mahler, « An interpolation series for continuous functions of a p-adic variable », J. Reine Angew. Math. 199 (1958), p. 23-34. | Article | MR: 95821 | Zbl: 0080.03504

[7] P. Roquette, Analytic theory of elliptic functions over local fields, Hamburger Mathematische Einzelschriften (N.F.), Heft 1, Vandenhoeck & Ruprecht, Göttingen, 1970, 90 pages. | Zbl: 0194.52002

[8] W. H. Schikhof, Ultrametric calculus, Cambridge Studies in Advanced Mathematics, vol. 4, Cambridge University Press, Cambridge, 1984, An introduction to p-adic analysis, viii+306 pages. | Zbl: 0553.26006

[9] P. Schneider, Nonarchimedean functional analysis, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2002, vi+156 pages. | Article | MR: 1869547 | Zbl: 0998.46044

[10] P. Schneider & J. Teitelbaum, « p-adic Fourier theory », Doc. Math. 6 (2001), p. 447-481 (electronic). | Zbl: 1028.11069

[11] E. de Shalit & E. Iceland, « Integer valued polynomials and Lubin-Tate formal groups », J. Number Theory 129 (2009), no. 3, p. 632-639. | Article | MR: 2488594 | Zbl: 1189.13015

[12] J. T. Tate, « p-divisible groups », in Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin, 1967, p. 158-183. | Article

Cited by Sources: